MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PROGRIP; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PROGRIP; MESH, SURGICAL, POLYMERIC
Model Number TEM1208GR
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Fatigue (1849); Fever (1858); Headache (1880); Inflammation (1932); Liver Damage/Dysfunction (1954); Rash (2033); Weight Changes (2607)
Date of Event 07/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that following the cure of a strangulated right inguinal hernia by inguinal approach with mise in place of prosthesis under general anesthesia, the patient experienced the appearance of very large purplish skin rashes all over the body, regular fever (38/39°c), violent abdominal pain that made movement impossible without assistance, inflammation of all lymph nodes, great fatigue, loss of eight kilograms in weight, headaches, and general physical, psychological, and moral exhaustion.Blood tests showed high inflammatory signs, including elevated platelets (414 g/l), fibrinogen (5.25 g/l), c-reactive protein (crp) (35.8 mg/l), triglycerides (1.72 mmol/l), ferritin (2578.0 ¿g/l) , alanine aminotransferase (alt) (82 iu/l), aspartate aminotransferase (ast) (60 iu/l), and lactic acid dehydrogenase (584 iu/l).Liver dysregulation was noted.The patient reported unbearable and disabling pain, itchy skin rashes day and night, loss of autonomy, and loss of employment.Hospitalization lasted for two months, and after returning home at the beginning of (b)(6) 2025, the patient remained unable to resume professional activity.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Correction: e1 (prefix, first name, last name), e2, e3 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was not returned, but a photo was available for evaluation.Visual inspection noted rashes are visible on one leg, at thigh level.A scar is also visible in the same area.Functionally, each step of the dhr was found within specifications, particularly the records related to the sterilization and the routine product bioburden and endotoxin monitoring results during the period of the product manufacturing.A search of our global complaints database revealed that this was the only report on file for this lot of product.The reported inflammation and allergic reaction are known potential complications of this type of surgery.It was reported that there was medical complications.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.The instructions included with this device provide the following guidance: in chapter "" possible complications "" that "" the possible complications associated with the use of progrip¿ self-gripping polyest er mesh are those typically associated with surgically implantable meshes: hematoma, seroma, infection, acute and chronic pain, extrusion/erosion, inflammation, recurrence, and/or allergic reaction to the components of the product.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PROGRIP
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24255119
Report Number9615742-2026-00107
Device Sequence Number15851326
Product Code FTL
UDI-Device Identifier10884521177697
UDI-Public(01)10884521177697(17)290331(10)RYD0310X(20)12
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K081050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTEM1208GR
Device Catalogue NumberTEM1208GR
Device Lot NumberRYD0310X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by Manufacturer03/31/2026
04/08/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date04/01/2026
04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age23 YR
Patient SexMale